# SDR DALA2022042702964

- Difficulty date: April 26, 2022
- Submitted: April 27, 2022
- Operation: Air carrier
- Aircraft: N825NW
- Make and model: Airbus A330-302
- Aircraft serial: 1679
- Aircraft time: 27,437 hours, 3,548 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Closeout Panel
- Condition: Missing
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3325 SEAT 43B MISSING SEAT TRIM AT EMERGENCY PATH LIGHT. CORRECTIVE ACTION: REPLACED CLOSE OUT PANEL FOR 43AB EMERG LIGHT. (2212066)
